Format

Send to

Choose Destination
J Clin Gastroenterol. 2002 May-Jun;34(5):585-6.

Losartan-induced hepatic injury.

Author information

1
Department of Clinical Bacteriology and Infectious Diseases, Cerrahpasa Medical Faculty, Istanbul University, Beylerbeyi 81210 Istanbul, Turkey. fehmitabak@hotmail.com

Abstract

Losartan, an angiotensin II receptor antagonist, is widely used for the treatment of hypertension. Clinical experience with this drug has demonstrated that it is safe. Losartan-induced hepatic toxicity is extremely rare. We report a case of severe hepatic toxicity and fibrosis caused by losartan use, and we review four previously reported cases. Drug-induced hepatic injury may be seen during the treatment of hypertension by losartan and the clinician should be aware of this toxicity, especially during the initial phase of treatment.

PMID:
11960076
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center